MAUDE Adverse Event Report: Zimmer Surgical SA UNIVERSAL ASEPTIC TRANSFER KIT HOUSING; Battery, Replacement, Rechargeable

Zimmer Surgical SA UNIVERSAL ASEPTIC TRANSFER KIT HOUSING; Battery, Replacement, Rechargeable
Catalog Number 89-8510-440-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was found damaged.As can be seen in the provided photo of the product, it is obviously seen that locking mechanism got damaged (missing).No consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in poland.Review of the most recent repair record determined external inspection revealed an external damage related to the housing and the functional opening system test failed since the locking mechanisms is missing.Unit scrapped locally.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this item and the reported part and lot combination.The root cause of the reported event is attributed to component failure from repeated use.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
UNIVERSAL ASEPTIC TRANSFER KIT HOUSING
Common Device Name
Battery, Replacement, Rechargeable
Manufacturer (Section D)
Zimmer Surgical SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
Zimmer Surgical SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50785205
Report Number0008031000-2026-00055
Device Sequence Number13389653
Product Code MOQ
UDI-Device Identifier00889024355149
UDI-Public(01)00889024355149(10)5013398
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8510-440-10
Device Lot Number5013398
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown